MathSciNet Relay Station
MathSciNet bibliographic data
MR2665637 54H25 (54E70)
Sastry, K. P. R.; Naidu, G. A.; Prasad, P. V. S.; Madhavi Latha, V.; Sastri, S. S. A. A critical look at fixed point theorems for occasionally weakly compatible maps in probabilistic semi-metric spaces. Int. J. Math. Anal. (Ruse) 4 (2010), no. 25-28, 1341–1348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement